I had a total hysterectomy in July because of my age and because I had fibroids. The fibroids turned out to be sarcomas that had metastacized to my right ovarie. I chose not to have chemo and radiation and so far my scans have been clean. I am having severe pain in my thighs, why is this?
i have made mention in the post i just submitted about my experiences and i too had sharp pains in my inner thigh (the crease of my thighs and vaginal area). when i brought this to my dr's attention i asked if something was wrong with me and he told me that its pains in my nerves due to exposure to air in the body and with him messing around "cleanin my clock" he may have gotten a little close to the nerve area farther up in my abdomen because i also had them in my stomach as well. it was nothing to be alarmed about he told me and it was true. it lasted a week or two and i have been fine ever since. i wish you luck in your personal matter and hope this helps with your inquiry.
Thank you for your comments. I think what I am experiencing is different from what you had. The pains in my thighs has been going on for 4 months. I am seeing my oncologist next week for another scan. I am afraid he will say that the cancer has spread and that is why I am having pain in my legs. I haven't been able to find information on a correlation between the female reproductive system and the thighs.
I think it is so wise to have a follow up with your Oncologist. I did want to throw out an idea though, since I have suffered on and off with horrific thigh pain for the past three years (Hysterectomy in 2000 for what was origionally dx as Ovarian Cancer... it is in my journal info if you are interested under "Why I am here." But, I am going with a loss of the crucial female hormone Estradiol. Short of me writing (or re-writing) a book on the subject of the loss of this important Ovarian Hormone (which can certainly give you leg cramps as a symtom, or result, of Menopause) please look up information regarding this and perhaps you will find some hope in your research.
I am off to work now and I need to be out tonight so my availability is a bit limited until this weekend, but do some research on my more recent posts (found in my profile) about the program I have been following and with which I have been getting great results for the first time in YEARS!!! I mentioned one of the books I have been reading and that I have found to be the best resouce ... and, I am living it. I have changed my protocol of what I do hormonally and I have been feeling the best I have felt in a long, long time. No leg cramping for about four months now... Feet issues are healing, too... bladder issues are a bit better and thinking is less fuzzy, too. There is hope. I am comfortable with what I do and I watch my hormone/blood levels so I don't get an excess of Estradiol (the only estrogen I will use) and testosterone...
Thanks for your info Mary. I will look into the hormone information. I am not taking anything for hot flashes which I developed after the hysto. What products work? I have tried a couple from the health food store but haven't found one that works for me.
The v'patch (Estradiol) works great for hot flashes and mood. I was on .o5 and it was not enough.. my legs where killing me! but i am now on two patches of .o5 and things are some better but not great yet. I tai chi'ed this morning which energized me. Best wishes
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.